Affine cellularity of affine Hecke algebras of rank two

Guilhot, Jérémie and Miemietz, Vanessa (2012) Affine cellularity of affine Hecke algebras of rank two. Mathematische Zeitschrift, 271 (1-2). pp. 373-397. ISSN 0025-5874

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Users 2731 not found.
Date Deposited: 21 Feb 2013 20:09
Last Modified: 21 Apr 2020 16:21
URI: https://ueaeprints.uea.ac.uk/id/eprint/41503
DOI: 10.1007/s00209-011-0868-9

Actions (login required)

View Item View Item